Advertisement

Russian Journal of Mathematical Physics

, Volume 26, Issue 1, pp 75–76 | Cite as

A Version of the Weyl Complete Reducibility Theorem for Not Necessarily Continuous Representations of Connected Lie Groups

  • A. I. ShternEmail author
Article
  • 9 Downloads

Abstract

A version of the Weyl complete reducibility theorem for finite-dimensional representations of general connected Lie groups is proved.

References

  1. 1.
    A. O. Barut and R. Ra–czka, Theory of Group Representations and Applications, 2nd ed. (World Scientific Publishing Co., Singapore, 1986).CrossRefGoogle Scholar
  2. 2.
    A. I. Shtern, “Continuity Conditions for Finite–Dimensional Locally Bounded Representations of Connected Locally Compact Groups,” Russ. J. Math. Phys. 25 (3), 345–382 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    A. I. Shtern, “Not Necessarily Continuous Locally Bounded Finite–Dimensional Irreducible Representations of Connected Lie Groups,” Adv. Stud. Contemp. Math. (Kyungshang) 29 (1), 1–5 (2019).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Department of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.Scientific Research Institute for System Analysis of the Russian Academy of SciencesMoscowRussia

Personalised recommendations